# SDR BAQA093850

- Difficulty date: February 27, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N911WS
- Make and model: Bolkms BK117A4
- Aircraft serial: 7068
- Aircraft time: 7,757 hours
- Engine: Lyc LTS101*
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066306403
- Part serial: 16772
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 494 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENCODING ALTIMETER LAGGING AND LACKING BY 600 FT.  REPLACED WITH SERVICEABLE UNIT.  03/23/2004
